# SDR ABXA000481

- Difficulty date: October 28, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Aircraft time: 51,404 hours, 29,759 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR2529B1GR41
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR KNOB WOULD NOT OPEN DOOR FROM OUTSIDE COCKPIT.  REPAIRED AND LUBED DOOR LATCH MECHANISM IAW DC8 MM.  OPS CHECKED GOOD AT THIS TIME.
